# SDR LR7A2018061901385

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,022 hours, 22,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS5154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC3215, FOUND THE FS93 BULKHEAD CAP VERTICAL FLANGE CRACKED AT RBL22.  REPAIRED IAW SMP583 SRM FIG 53-30-10.
